# SDR DHL9774021C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AND WATER DRAIN VALVE AREA STA 228, LBL 4.  REMOVED DRAIN VALVE, INTERCOSTAL AND NOSE W/W SEAL.  CUT OUT DAMAGED AREA, REMOVED CORROSION ON AJOINING AREA, INSTALLED REPAIR PER SRM 51-40-4, 2 BY 2.  REINSTALLED SEAL, DRAIN VALVE AND INTERCOSTAL.
